Journal d'Analyse Mathématique

, Volume 48, Issue 1, pp 1–141

Entropy and isomorphism theorems for actions of amenable groups

  • Donald S. Ornstein
  • Benjamin Weiss
Article

DOI: 10.1007/BF02790325

Cite this article as:
Ornstein, D.S. & Weiss, B. J. Anal. Math. (1987) 48: 1. doi:10.1007/BF02790325

Copyright information

© Hebrew University of Jerusalem 1987

Authors and Affiliations

  • Donald S. Ornstein
    • 1
  • Benjamin Weiss
    • 2
  1. 1.Department of MathematicsStanford UniversityStanfordUSA
  2. 2.Institute of MathematicsThe Hebrew University of JersusalemJerusalemIsrael

Personalised recommendations